# SDR UPS01437286

- Difficulty date: November 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON NAC STA 221.94 ENG AFTER MOUNT BULKHEAD REAR O/B SIDE LOWER PORTION SUPPORT FRAME FOUND CRACK FROM REAR EDGE TO FWD ABOUT .75 INCH LONG APPROX AS MARKED AFTER THE AREA CLEAN UP.  NR 4 PYLON NAC STA 221.94 O/B SIDE FRAME REPLACED AS PER SRM 51-10-01 PG 8.
